# SDR TC8A98060

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Lack Of Lube
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOORS NOT LATCHED LIGHT REMAINED ON AFTER GEAR RETRACTION, CYCLED TWICE AND LIGHT EXTINGUISHED.  LUBRICATED MLG DOOR UPLATCH MECHANISM AND CLEANED PROXIMITY SWITCHES, OPS ON GROUND NORMAL IAW M/M 32-31-4.
